MAUDE Adverse Event Report: MEDTRONIC DOMINICANA NIM® EMG - ENDOTRACHEAL TUBE - TRIVANTAGE®; STIMULATOR, NERVE

MEDTRONIC DOMINICANA NIM® EMG - ENDOTRACHEAL TUBE - TRIVANTAGE®; STIMULATOR, NERVE
Model Number 8229737
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Inappropriate Audible Prompt/Feedback (2280)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2021
Type of Reportable Event Malfunction
Event or Problem Description
A health care provider (hcp) reported via a manufacturer representative that the thyroidectomy case started and the routine electrode check was done and both vocalis 1 and 2 checked green.About 45 minutes into the procedure, the nerve monitoring device started making a lot of noise specifically from vocalis 1.This continued intermittently for 4-5 minutes.Another electrode check was done and vocalis 1 was not passing the electrode check.Anesthesia came in to check the tube.She never moved the position of the tube inside the patient, but simply externally moved the tube slightly and the electrode check passed.The procedure continued fine from there and things were normal.The surgeon stated that this is something that happens periodically.There was no delay in the procedure as a result of this event.The procedure was completed with the reported product.There was no patient injury.
 
Additional Manufacturer Narrative
H3: analysis of the returned device found visually, there were no defects or anomalies in the construction of the device.Functionally, a continuity test was performed to ensure each electrode met the requirement of being under 200 ohms, per the assembly drawing.The measured values were 59 ohms (blue), 36.2 ohms (blue with white stripe), 42 ohms (red), and 46 ohms (red with white stripe).There were no shorts between circuits or intermittent behavior while manipulating the circuits.In the returned condition, there was no out of specification condition identified.This report is being submitted as part of remediation activities associated with capa # 643143, which is addressing mdr reporting guidance from fdas 1995 preamble, which ensures complaints related to corrections and recalls which were previously reported to fda under 21 cfr 806 are now reported as mdrs; this is not a new malfunction/event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
NIM® EMG - ENDOTRACHEAL TUBE - TRIVANTAGE®
Common Device Name
STIMULATOR, NERVE
Manufacturer (Section D)
MEDTRONIC DOMINICANA
zona franca de san isidro
carretera san isidro, km 17
santo domingo 11500
DR  11500
Manufacturer (Section G)
MEDTRONIC DOMINICANA
zona franca de san isidro
carretera san isidro, km 17
santo domingo 11500
DR   11500
Manufacturer Contact
justin ellis
6743 southpoint drive north
jacksonville, FL 32216
7635265677
MDR Report Key22465950
Report Number9612501-2025-01756
Device Sequence Number20796737
Product Code ETN
UDI-Device Identifier00763000041526
UDI-Public(01)00763000041526(17)250304(10)0221805034
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K112686
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall,Notification
Type of Report Initial
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/04/2025
Device Model Number8229737
Device Catalogue Number8229737
Device Lot Number0221805034
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/25/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2021
Initial Report FDA Received Date07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0743-2022
Patient Sequence Number1
Patient Age23 YR
Patient SexFemale
Patient Weight68 KG